# SDR ASAA2016042516552

- Difficulty date: April 25, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 7,142 hours, 2,353 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310453
- Part serial: UNL68211
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,189 hours, 2,366 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FAILED TO START IGNITION ON RIGHT.  ACFT GROUNDED.  R & R NR 1 ENGINE RT SIDE IGNITION EXCITER.  OPS CHECK NORMAL, NO FAULTS FOUND, REF AMM 74-11-01.
